MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD PHOENIX PID; GRAM POSITIVE IDENTIFICATION PANEL

BECTON DICKINSON & CO. (SPARKS) BD PHOENIX PID; GRAM POSITIVE IDENTIFICATION PANEL
Catalog Number 448008
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd phoenix pid a patient isolate was misidentified as staphylococcus aureus.The user verified the final result using bacterial culture.The user stated the colony morphology had white colonies and was non hemolytic.No health impact or consequence reported.

Brand Name
BD PHOENIX PID
Common Device Name
GRAM POSITIVE IDENTIFICATION PANEL
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24455014
Report Number1119779-2026-00267
Device Sequence Number15954294
Product Code LQL
UDI-Device Identifier00382904480080
UDI-Public(01)00382904480080(17)260703(10)5192138
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/03/2026
Device Catalogue Number448008
Device Lot Number5192138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown